# SDR AALA202110227198

- Difficulty date: October 21, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 55,956 hours, 34,126 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FROM TOP OF DECENT HAD ABRUPT ERRATIC STAB TRIM WHEEL MOVEMENT UP AND DOWN IT KICKED OFF BOTH AUTOPILOTS SEVERAL TIMES HAND FLEW AIRCRAFT STILL HAD ERRATIC STAB TRIM MOVEMENTS WHILE HAND FLYING. AIRCRAFT WAS CONTROLLABLE DURING TRIM WHEEL MOVEMENT BUT COULD FEEL PITCH CHANGES ABRUPTLY CHANGING UP AND DOWN. FIXED ITSELF AT 10,000. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
